Alert archive / Oregon / Wind Advisories in 2014
Wind Advisory 16, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Mar 15, 2014, 1:57 PM PDT for Klamath County, Lake County, Oregon; Modoc County, California. It took effect at Mar 16, 2014, 2:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 1:57 PM PDT (20:57 UTC)
- In effect from
- Mar 16, 2014, 2:00 PM PDT
- Expired
- Mar 17, 2014, 5:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
805 WWUS76 KMFR 152057 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 157 PM PDT SAT MAR 15 2014 ...A FRONT MOVING INTO THE AREA WILL BRING WINDY CONDITIONS LATE SUNDAY AFTERNOON AND SUNDAY NIGHT... CAZ085-ORZ030-031-160500- /O.NEW.KMFR.WI.Y.0016.140316T2100Z-140317T1200Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 157 PM PDT SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. PEAK WINDS ARE EXPECTED LATE SUNDAY EVENING. * LOCATIONS INCLUDE: PAISLEY...SUMMER LAKE AREA AND THE WARNER MOUNTAINS * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE AND OVER THE PASSES IN THE WARNER MOUNTAINS. HIGH PROFILE VEHICLES WILL ENCOUNTER DRIVING DIFFICULTIES DUE TO WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
153 WWUS76 KMFR 160444 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 944 PM PDT SAT MAR 15 2014 ...A FRONT MOVING INTO THE AREA WILL BRING WINDY CONDITIONS LATE SUNDAY AFTERNOON AND SUNDAY NIGHT... CAZ085-ORZ030-031-161800- /O.CON.KMFR.WI.Y.0016.140316T2100Z-140317T1200Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 944 PM PDT SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. PEAK WINDS ARE EXPECTED LATE SUNDAY EVENING. * LOCATIONS INCLUDE: PAISLEY...SUMMER LAKE AREA AND THE WARNER MOUNTAINS * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE AND OVER THE PASSES IN THE WARNER MOUNTAINS. HIGH PROFILE VEHICLES WILL ENCOUNTER DRIVING DIFFICULTIES DUE TO WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
106 WWUS76 KMFR 161032 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 332 AM PDT SUN MAR 16 2014 ...A STRONG COLD FRONT WILL BRING WINDY CONDITIONS LATE SUNDAY AFTERNOON AND THROUGH EARLY MONDAY MORNING... CAZ085-ORZ030-031-162300- /O.CON.KMFR.WI.Y.0016.140316T2100Z-140317T1200Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 332 AM PDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT MONDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH. * TIMING...SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. PEAK WINDS ARE EXPECTED LATE SUNDAY EVENING INTO THE PRE-DAWN HOURS OF MONDAY MORNING. * LOCATIONS INCLUDE: PAISLEY...SUMMER LAKE AREA AND THE WARNER MOUNTAINS. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE AND OVER THE PASSES IN THE WARNER MOUNTAINS. HIGH PROFILE VEHICLES WILL ENCOUNTER DRIVING DIFFICULTIES DUE TO WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BTL
459 WWUS76 KMFR 162132 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 232 PM PDT SUN MAR 16 2014 ...A STRONG COLD FRONT WILL BRING WINDY CONDITIONS LATE THIS AFTERNOON THROUGH EARLY MONDAY MORNING... CAZ085-ORZ030-031-170545- /O.CON.KMFR.WI.Y.0016.000000T0000Z-140317T1200Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 232 PM PDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY MONDAY MORNING. PEAK WINDS ARE EXPECTED THIS EVENING INTO TONIGHT. * LOCATIONS INCLUDE: PAISLEY...SUMMER LAKE AREA AND THE WARNER MOUNTAINS. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE AND OVER THE PASSES IN THE WARNER MOUNTAINS. HIGH PROFILE VEHICLES WILL ENCOUNTER DRIVING DIFFICULTIES DUE TO WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CC
931 WWUS76 KMFR 170447 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 947 PM PDT SUN MAR 16 2014 ...A STRONG COLD FRONT WILL BRING WINDY CONDITIONS LATE THIS AFTERNOON THROUGH EARLY MONDAY MORNING... CAZ085-ORZ030-031-171200- /O.CON.KMFR.WI.Y.0016.000000T0000Z-140317T1200Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 947 PM PDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH. * TIMING...THROUGH EARLY MONDAY MORNING. PEAK WINDS ARE EXPECTED THIS EVENING INTO TONIGHT. * LOCATIONS INCLUDE: PAISLEY...SUMMER LAKE AREA AND THE WARNER MOUNTAINS. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE AND OVER THE PASSES IN THE WARNER MOUNTAINS. HIGH PROFILE VEHICLES WILL ENCOUNTER DRIVING DIFFICULTIES DUE TO WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PETRUCELLI
667 WWUS76 KMFR 171208 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 508 AM PDT MON MAR 17 2014 CAZ085-ORZ030-031-171315- /O.EXP.KMFR.WI.Y.0016.000000T0000Z-140317T1200Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 508 AM PDT MON MAR 17 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Mar 15, 9:01 AM PDT, 4 hours 56 minutes earlier.
Area forecast discussion, Mar 15, 9:01 AM PDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
901 AM PDT SAT MAR 15 2014
.SHORT TERM...WARM AND DRY CONDITIONS ARE EXPECTED TODAY INTO
SUNDAY AS AN UPPER RIDGE PERSISTS OVER THE AREA. THEN A FAST MOVING
AND COLD TROUGH WILL MOVE ACROSS THE AREA SUNDAY EVENING THROUGH
MONDAY MORNING. THIS WILL BRING MUCH COOLER TEMPERATURES AS WELL
AS RAIN AND SNOW.
TODAY...CONDITIONS ARE STARTING OUT SUNNY INLAND AND HIGHS ARE
EXPECTED TO WARM UP INTO THE MID 60S TO LOW 70S FOR INLAND
VALLEYS. ALONG THE COAST EXPECT AREAS OF LOW CLOUDS AND FOG THIS
MORNING. LOW CLOUDS ARE EXPECTED TO CLEAR LATE THIS MORNING ALONG
THE COAST WITH LOW CLOUDS RETURNING LATE THIS AFTERNOON INTO THIS
EVENING.
THE DRY CONDITIONS WILL CONTINUE INTO SUNDAY WITH WARM
TEMPERATURES INLAND. HOWEVER AN APPROACHING UPPER TROUGH WILL
BRING A COLD FRONT INTO THE AREA SUNDAY NIGHT. AHEAD OF THIS FRONT
EXPECT SOUTHWEST GUSTY WINDS TO DEVELOP SUNDAY AFTERNOON AND
CONTINUE SUNDAY NIGHT. STRONGEST WINDS ARE EXPECTED OVER THE
MOUNTAINS AND INTO THE SUMMER LAKE AREA. PRECIPITATION IS FORECAST
TO REACH THE COAST AND SPREAD INTO WESTERN DOUGLAS COUNTY BY
SUNDAY EVENING, THEN SPREAD INLAND ACROSS THE AREA SUNDAY NIGHT.
AS THE TROUGH EXITS ON MONDAY EXPECT LINGERING SHOWERS, MAINLY
DURING THE MORNING. SNOW LEVELS ARE EXPECTED TO LOWER QUICKLY WITH
THE FRONTAL PASSAGE SUNDAY NIGHT INTO EARLY MONDAY MORNING.
CURRENT FORECASTS HAVE SNOW LEVELS COMING DOWN TO AROUND 3000 FEET
FROM THE CASCADES WEST IN OREGON AND TO 3000 TO 4000 FEET IN
NORTHERN CALIFORNIA AND EAST OF THE CASCADES. THIS IS EXPECTED TO
BRING AROUND 2 TO 5 INCHES OF SNOW TO THE SOUTHERN OREGON CASCADES
WITH 1 TO 2 INCHES FOR THE SISKIYOUS AND MOUNTAINS WEST OF THE
CASCADES. EAST OF THE CASCADES PRECIPITATION IS EXPECTED TO BE
LIGHT, BEGINNING AS RAIN AND CHANGING TO SNOW FOR MANY AREAS LATE
IN THE NIGHT INTO MONDAY MORNING. SNOW ACCUMULATION AMOUNTS ARE
EXPECTED TO RANGE FROM A TRACE TO UP TO AN INCH EAST OF THE
CASCADES.
&&
.AVIATION...BASED ON THE 15/12Z TAF CYCLE...WEAK HIGH PRESSURE WILL
BUILD OVER THE REGION, RESULTING IN VFR CONDITIONS AND LIGHT WINDS
OVER ALL OF OUR FORECAST AREA TODAY. THE EXCEPTION IS THE IFR CIGS
AND MVFR VIS THAT HAVE BEEN PERSISTENT ALONG THE COAST. THIS WILL
BURN OFF TO VFR BETWEEN 18-20Z SATURDAY. /FB
&&
.MARINE...SEAS WILL BUILD TO SMALL CRAFT ADVISORY LEVELS AS A
10-FOOT WESTERLY SWELL ARRIVES TODAY. WE DO EXPECT SOUTH WINDS TO
DEVELOP THIS AFTERNOON AND INCREASE THROUGH SUNDAY MORNING AS A
FRONT APPROACHES. HOWEVER PRESSURE GRADIENTS ARE WEAK AND WINDS ARE
EXPECTED TO REMAIN BELOW ADVISORY LEVELS. ANOTHER MUCH LARGER AND
LONG PERIOD SWELL WILL ARRIVE SUNDAY MORNING PUSHING SEAS TO NEAR
WARNING LEVELS BY AFTERNOON. THE FRONT MOVES THROUGH SUNDAY NIGHT
WITH POTENTIAL ADVISORY LEVEL POST-FRONTAL, NORTHWEST WINDS ON
MONDAY. SWELL WILL SUBSIDE, BUT THE COMBINATION OF SWELL AND WIND
WAVE WILL KEEP ADVISORY LEVEL SEAS GOING INTO MONDAY NIGHT. /FB
&&
.PREV DISCUSSION... /ISSUED 347 AM PDT SAT MAR 15 2014/
DISCUSSION...
YESTERDAY'S FRONTAL SYSTEM FIZZLED QUICKLY IN THE AFTERNOON AND
EVENING AFTER YIELDING A TRACE TO 0.20" OF WATER ON THE WEST SIDE-
MOSTLY IN COOS AND DOUGLAS COUNTIES AND THE OREGON CASCADES.
THIS MORNING AREAS OF FOG AND LOW CLOUDS HAVE OVERSPREAD MOST OF
THE COASTAL WATERS AND HAVE FORMED ALONG AND NEAR THE COAST.
THERE ALSO APPEARS TO BE SOME FOG IN THE ILLINOIS VALLEY.
OTHERWISE, IT IS A QUIET MORNING AND IT WILL BE A QUIET DAY. IT
WILL BE MILD AND SUNNY AWAY FROM THE COAST WITH HIGHS 10 TO 15
DEGREES ABOVE NORMAL THIS AFTERNOON.
SUNDAY WILL BE SIMILAR TO EVEN A A BIT WARMER FOR SOUTHEASTERN
PORTIONS OF THE FORECAST AREA, THOUGH CIRRUS CLOUDS ARE LIKELY TO
SURGE IN FROM THE WEST-SOUTHWEST THROUGH THE DAY. SOUTHWEST WINDS
WILL INCREASE TO BREEZY LEVELS IN THE VALLEYS AND STRONGER AT
UPPER ELEVATIONS AS A VIGOROUS LOW PRESSURE SYSTEM APPROACHES. WE
WILL LIKELY NEED WIND ADVISORIES FOR THE HIGH TERRAIN AND USUALLY
WINDY SPOTS ON THE EAST SIDE FOR SUNDAY AFTERNOON THROUGH MONDAY
MORNING.
PRIMARY ADJUSTMENTS TO THE FORECAST OVERNIGHT WERE FOR THE ARRIVAL
AND DETAILS RELATED TO THE FRONTAL SYSTEM LATER ON SUNDAY THROUGH
MONDAY. PRECIPITATION WILL FALL ALONG AND BEHIND THE FRONT WITH
QUITE A BIT OF DROP IN FREEZING LEVELS AS IT ARRIVES. EXPECT
PRECIPITATION IN MOST AREAS WILL BEGIN WITH SNOW LEVELS NEAR 5000
FEET, FALLING TO NEAR 3500 FEET BY THE TIME PRECIPITATION ENDS.
WHILE MODELS ARE BETTER AGREED ON TIMING OF THE FRONT THERE STILL
REMAIN SIGNIFICANT DIFFERENCES REGARDING TRAJECTORY OF THE
700-500MB COLD POOL ASSOCIATED WITH IT. THE NAM12 IS VERY SHARP
WITH THE COLD POOL, BRINGING 500MB TEMPERATURES TO -20C TO -30C AND
700 MB TEMPERATURES -10C TO -15C, WHILE THE GFS40 IS ABOUT 10C
WARMER AT 500MB AND 5C WARMER AT 700MB. THE EUROPEAN MODEL IS
ABOUT IN BETWEEN AND IS CLOSEST TO THE GOING FORECAST. THE
STRENGTH OF THE COLD POOL IS INDICATIVE OF THE VIGOR OF THE FRONTAL
SYSTEM. THE GREATER THE AMOUNT OF COLD AIR ALONG AND ABOVE THE
FRONT THE GREATER LIFT THERE WILL BE AND THE GREATER THE
SATURATION OF THE AIRMASS. THAT BEING SAID, EXPECT WATER AMOUNTS
TO BE 0.10" TO 0.50" FROM THE OREGON CASCADES AND CALIFORNIA
MARBLE MOUNTAINS WESTWARD. THE GREATEST AMOUNTS ARE LIKELY TO BE
IN THE COASTAL MOUNTAINS AND OREGON CASCADES, WHERE THEY COULD
LOCALLY BE 0.60" TO 0.75". A HEALTHY SHOT OF NORTHWEST FLOW BEHIND
THE FRONT SHOULD DRIVE A DECENT BOUT OF PRECIPITATION FOR
NORTHWEST FLOW FAVORED AREAS SUCH AS ASHLAND OVERNIGHT SUNDAY INTO
MONDAY, ESPECIALLY IF THE COLD POOL CONTINUES TO DIG AS THE FRONT
MOVES THROUGH. SEVERAL INCHES OF SNOW ARE EXPECTED IN THE OREGON
CASCADES- APPROXIMATELY 3 TO 6 INCHES IN ABOUT 12 HOURS FROM MOUNT
MCLOUGHLIN NORTHWARD ABOVE 3500 FEET. EXPECT MOSTLY 1-3 INCHES
ELSEWHERE. A DUSTING IS POSSIBLE DOWN TO AROUND 4000 FEET.
ON MONDAY PRECIPITATION FROM THIS FRONT WILL COME TO A RAPID END
AS NORTH FLOW DEVELOPS. HOWEVER, BREEZY CONDITIONS DUE TO LEFTOVER
LOW TO MID LEVEL COLD AIR WILL RESULT IN HIGHS 20 TO 30 DEGREES
COOLER ON MONDAY AS COMPARED TO SUNDAY.
TEMPERATURES WILL REBOUND TUESDAY AND WEDNESDAY AFTERNOONS AFTER
COOL MORNINGS, FOLLOWED BY ANOTHER COLD FRONT THAT WILL LIKELY
RESULT IN ONLY A LITTLE BIT OF PRECIPITATION OVER NORTHWEST
SECTIONS WEDNESDAY NIGHT INTO THURSDAY- AND, LIKELY, ANOTHER ROUND
OF WIND.
FRIDAY AND BEYOND NORTHWEST FLOW IS EXPECTED, BUT MODELS HAVE
VARIED GREATLY IN DETAILS RELATED TO RAINFALL. SUSPECT TEMPERATURES
WILL BE AT OR BELOW NORMAL DURING THIS PERIOD WITH A POSSIBILITY
OF SHOWERS. THAT POSSIBILITY WILL NEED TO BE NAILED DOWN WHEN
DETAILS BECOME CLEARER. AS IS TYPICAL UNDER NORTHWEST FLOW, IT'S
UNLIKELY THAT ANY OF THESE FRONTS WILL BE VERY SIGNIFICANT,
ESPECIALLY WITH THE JET STREAM BEING SPLIT INTO TWO STREAMS OVER
MUCH OF THE CENTRAL PACIFIC- WITH ITS ENERGY DISPERSED.
HOWEVER, FOR THE LAST WEEK OF THE MONTH THERE ARE INCREASING
EARLY INDICATIONS OF ANOTHER ROUND OF WETTER WEATHER. BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...HAZARDOUS SEAS WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON
FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT MONDAY
FOR PZZ350-356-370-376.
CCThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:13 PM PDT | Hazardous Seas Warning | MFR | 33 hr | |
| Mar 15, 2:13 PM PDT | Small Craft Advisory for Winds | MFR | 33 hr | |
| Mar 15, 2:13 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 3 days | |
| Mar 15, 2:46 PM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 32 hr |
Nearby
Wind Advisories in Oregon, 2014Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.